# SDR CA991230008

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 7,722 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin
- Part number: B4460
- Condition: Corroded
- Location: Prop Blade
- Part time: 975 hours
- Component: Propeller Blade, Mcauly, D3A32C90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEEP CORROSION PITS, ACTUATING PINS REPLACED.
